# SDR 4DPA2023091000001

- Difficulty date: September 10, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N962JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 41,826 hours, 32,601 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ISSUE CREW REPORTED CAB ALT REACHED 1000. DID NOT DO THE MANUAL MODE. AND RETURNED TO BJC. CORR ACTION- MX REENGAGED ELECTRO PNEUMATIC VALVE AND PERFORMED OPS TEST OF PRESSURIZATION SYSTEM IN AUTO MODE NO DEFECTS NOTED.
